Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



elementary operators on $B(H)$

Authors: Qin Wang and Jinchuan Hou
Journal: Proc. Amer. Math. Soc. 126 (1998), 2083-2088
MSC (1991): Primary 47A10, 47B47
MathSciNet review: 1443414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $H$ be an infinite dimensional separable Hilbert space over the complex field. Structure characterizations are given for some elementary operators on $B(H)$ which preserve point spectrum.

References [Enhancements On Off] (What's this?)

  • 1. B. Aupetit and H. du Tu. Mouton, Spectrum preserving linear mappings in Banach algebras, Studia Math., 109(1) (1994), 91-100. MR 95c:46070
  • 2. Ming Chu Gao, Numerical range preserving linear maps and spectrum preserving elementary operators on $B(H)$, Chinese Ann. Math. Ser. A, 14 (1993), 295-301. MR 94g:47043
  • 3. Jin Chuan Hou, Rank preserving linear maps on $B(X)$, Sci. China Ser. A, 32 (1989), 929-940. MR 92b:47052
  • 4. Jin Chuan Hou, Spectrum preserving elementary operators on $B(H)$, preprint.
  • 5. A. A. Jafarian and A. R. Sourour, Spectrum-preserving linear maps, J. Funct. Anal. 66 (1986), 255-261. MR 87m:47011
  • 6. Chi-Kwong Li and Nam-Kiu Tsing, Linear preserver problems: A brief introduction and some techniques, Linear Alg. Appl., 162-164 (1992), 217-235. MR 93b:15003
  • 7. P. \v{S}emrl, Two characterizations of automorphisms on $B(X)$, Studia Mathematica, 105(2) (1993), 143-149. MR 94h:47064
  • 8. M. Takesaki, Theory of Operator Algebras , Springer-Verlag, New York, 1979. MR 81e:46038

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A10, 47B47

Retrieve articles in all journals with MSC (1991): 47A10, 47B47

Additional Information

Qin Wang
Affiliation: Institute of Mathematics, Fudan University, Shanghai, 200433, People’s Republic of China

Jinchuan Hou
Affiliation: Department of Mathematics, Shanxi Teachers University, Linfen, Shanxi, 041004, People’s Republic of China

Keywords: Hilbert space, elementary operator, point spectrum
Received by editor(s): July 14, 1995
Received by editor(s) in revised form: March 15, 1996, and January 2, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society